Paper Information

Journal:   ARCHIVES OF IRANIAN MEDICINE   AUGUST 2013 , Volume 16 , Number 8; Page(s) 495 To 495.
 
Paper:  LETTERS TO THE EDITOR: PERONEAL NERVE PALSY AFTER RAPID WEIGHT LOSS DUE TO UNCONTROLLED DIET IN A PATIENT TREATED WITH ORAL ISOTRETINOIN
 
Author(s):  KARAAHMET OZGUR ZELIHA*, MIRZAOGLU TACETTIN, UNLU ECE, CAKCI AYTUL
 
* DEPARTMENT OF PHYSICAL MEDICINE AND REHABILITATION, DISKAPI YILDINM BEYZAIT EDUCATIONAL AND RESEARCH HOSPITAL, 06080 ALTINDAG-ANKARA, TURKEY
 
Abstract: 

Dear Editor: We read the study of Entezari-Maleki et al. with great interest. The authors assessed evaluation of isotretinoin use and they found that the doses of isotretinoin are incorrect in many cases, nor have patients been properly counseled about isotretinoin teratogenicity and the seriousness of its side effects.

 
Keyword(s): 
 
References: 
  • ندارد
 
  Yearly Visit 62
 
Latest on Blog
Enter SID Blog